# SDR FDEA201501060029

- Difficulty date: January 6, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 29,501 hours, 15,525 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pivot
- Condition: Lack Of Lube
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.   HEATED GEAR AND GREASED ALL BOGIE PIVOT POINTS ON LEFT GEAR. JACKED ACFT IAW MM 07-11-00-00. RAN NORMAL EXTENSION AND RETRACTION ADJ AND TEST IAW MM 32-31-00-05.  LOWERED AND RAISED GEAR SEVERAL TIMES.  OPS CHECK GOOD. ACFT OK FOR SERVICE.
